Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 3520236, 6 pages
http://dx.doi.org/10.1155/2016/3520236
Research Article

Integrodifferential Inequalities Arising in the Theory of Differential Equations

Department of Mathematics, Princess Nora Bint Abdul Rahman University, Riyadh, Saudi Arabia

Received 16 June 2016; Accepted 18 October 2016

Academic Editor: Hatem Mejjaoli

Copyright © 2016 Zareen A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bainov and P. Simeonov, Integral Inequalities and Applications, vol. 57 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. T. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” The Annals of Mathematics, vol. 2, pp. 292–296, 1918. View at Google Scholar
  5. O. Lipovan, “Integral inequalities for retarded Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 349–358, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. G. Pachpatte, “On some fundamental integral inequalities and their discrete analogues,” Journal of Inequalities in Pure & Applied Mathematics, vol. 2, no. 2, pp. 1–13, 2001. View at Google Scholar
  7. B. G. Pachpatte, “On a new inequality suggested by the study of certain epidemic models,” Journal of Mathematical Analysis and Applications, vol. 195, no. 3, pp. 638–644, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. G. Pachpatte, “A note on Gronwall-Bellman inequality,” Journal of Mathematical Analysis and Applications, vol. 44, pp. 758–762, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. G. Pachpatte, “Integral inequalities of Gronwall-Bellman type and their applications,” Journal of Mathematical and Physical Sciences, vol. 8, pp. 309–318, 1974. View at Google Scholar · View at MathSciNet
  10. B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press INC, 1998. View at MathSciNet
  11. Y.-H. Kim, “Gronwall, Bellman and Pachpatte type integral inequalities with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2641–e2656, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus